Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


all body nervous pains on PEP
Dec 24, 2005

please answer!!! nobody knows! after half healed herpes sore exposure to vaginal fluids i was put on PEP(sustiva,heptavir,stavir) after 10 hours. now 16 day of pep. and i experience nervous pains all over the body including lymph under armpit, upper arms, upper chest, neck, fleeting pains on all legs, all arms, wrist joint - just everywhere!!! the pain does not usually stay and not sensible to touch. i just feel it. no fever. don't know to assess lymph nodes size - nothing particularly unusual, but i'm rubbing them much. what is this supposed to be? seroconversion? sustiva side effect? waiting impatiently...

Response from Dr. Henry

Most likely Sustiva related side effects. Would check with your primary MD or the prescribing MD for a safety check--only 12 mre days to reach 28 then drug side effects should start diminishing! KH



Previous
Problem Solved
Next
Mild, but painful Sustiva Rash - doen't respond to OTC anti-histamines

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement